# SDR SWAA2025111122651

- Difficulty date: October 8, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 64,050 hours, 38,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY CORROSION ON DOOR SURROUND STRUCTURE SUB THRESHOLD WEB AT FASTENER HOLES; BS 440 - 490.   REMOVED AND REPLACED SUB THRESHOLD WEB IAW SRM 51-40-02, AND DWG 143A8330, REV-.
